Follow
K. Hosseini, PhD
K. Hosseini, PhD
Senior Scientist of Applied Mathematics, Near East University, Turkey
Verified email at neu.edu.tr - Homepage
Title
Cited by
Cited by
Year
New exact solutions of nonlinear conformable time-fractional Boussinesq equations using the modified Kudryashov method
K Hosseini*, R Ansari
Waves in Random and Complex Media 27 (4), 628-636, 2017
1942017
The sine-Gordon expansion method to look for the traveling wave solutions of the Tzitzéica type equations in nonlinear optics
D Kumar, K Hosseini*, F Samadani
Optik - International Journal for Light and Electron Optics 149, 439-446, 2017
1642017
Modified Kudryashov method for solving the conformable time-fractional Klein–Gordon equations with quadratic and cubic nonlinearities
K Hosseini*, P Mayeli, R Ansari
Optik - International Journal for Light and Electron Optics 130, 737-742, 2017
1582017
Sine-Gordon expansion method for exact solutions to conformable time fractional equations in RLW-class
A Korkmaz, OE Hepson, K Hosseini, H Rezazadeh, M Eslami
Journal of King Saud University-Science 32, 567-574, 2020
1442020
New exact solutions of the conformable time-fractional Cahn–Allen and Cahn–Hilliard equations using the modified Kudryashov method
K Hosseini, A Bekir, R Ansari
Optik - International Journal for Light and Electron Optics 132, 203-209, 2017
1402017
Investigation of different wave structures to the generalized third-order nonlinear Schrödinger equation
K Hosseini*, MS Osman, M Mirzazadeh, F Rabiei
Optik 206, 164259, 2020
1332020
Double-wave solutions and Lie symmetry analysis to the (2+1)-dimensional coupled Burgers equations
MS Osman, D Baleanu, AR Adem, K Hosseini, M Mirzazadeh, M Eslami
Chinese Journal of Physics 63, 122-129, 2020
1232020
New exact traveling wave solutions of the unstable nonlinear Schrodinger equations
K Hosseini*, D Kumar, M Kaplan, E Yazdani Bejarbaneh
Communications in Theoretical Physics 68 (6), 761-767, 2017
1232017
Exact solutions of a nonlinear conformable time-fractional parabolic equation with exponential nonlinearity using reliable methods
A Korkmaz, K Hosseini
Optical and Quantum Electronics 49 (8), 278, 2017
1142017
The system of equations for the ion sound and Langmuir waves and its new exact solutions
AR Seadawy, D Kumar, K Hosseini*, F Samadani
Results in Physics 9, 1631-1634, 2018
1112018
Dynamics of optical solitons in the perturbed Gerdjikov–Ivanov equation
K Hosseini*, M Mirzazadeh, M Ilie, S Radmehr
Optik 206, 164350, 2020
1052020
New exact solutions of the coupled sine-Gordon equations in nonlinear optics using the modified Kudryashov method
K Hosseini*, P Mayeli, D Kumar
Journal of Modern Optics 65, 361-364, 2018
1052018
Biswas–Arshed equation with the beta time derivative: Optical solitons and other solutions
K Hosseini*, M Mirzazadeh, M Ilie, JF Gómez-Aguilar
Optik 217, 164801, 2020
1042020
Bright and singular soliton solutions of the conformable time-fractional Klein–Gordon equations with different nonlinearities
K Hosseini, P Mayeli, R Ansari
Waves in Random and Complex Media 28, 426-434, 2018
962018
New explicit exact solutions of the unstable nonlinear Schrödinger’s equation using the exp_a and hyperbolic function methods
K Hosseini*, A Zabihi, F Samadani, R Ansari
Optical and Quantum Electronics 50 (2), 82, 2018
942018
Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the -expansion method
K Hosseini, A Bekir, R Ansari
Optical and Quantum Electronics 49, 1-11, 2017
932017
Exact solutions of some nonlinear systems of partial differential equations by using the first integral method
K Hosseini*, R Ansari, P Gholamin
Journal of Mathematical Analysis and Applications 387 (2), 807-814, 2012
912012
Soliton solutions of the Sasa–Satsuma equation in the monomode optical fibers including the beta-derivatives
K Hosseini*, M Mirzazadeh, JF Gómez-Aguilar
Optik 224, 165425, 2020
882020
Different wave structures and stability analysis for the generalized (2+1)-dimensional Camassa–Holm–Kadomtsev–Petviashvili equation
MS Osman, M Inc, JG Liu, K Hosseini, A Yusuf
Physica Scripta 95, 035229, 2020
832020
New optical solitons of cubic-quartic nonlinear Schrödinger equation
K Hosseini*, F Samadani, D Kumar, M Faridi
Optik - International Journal for Light and Electron Optics 157, 1101-1105, 2018
832018
The system can't perform the operation now. Try again later.
Articles 1–20